# SDR 96ZZZX277

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N953F
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600005
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Required Adjust
- Location: Lt/Rt Engine
- Part time: 2,702 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

PILOT STARTED AIRCRAFT AND BEGAN TO TAXI FOR TAKEOFF, LEFT ENGINE FLAMES OUT. SHORTLY THEREAFTER, RIGHT ENGINE FLAMED OUT WHILE RETURNING TO RAMP.  CHECK MINIMUM FUEL FLOW SETTINGS.  FOUND LOW, RESET PER SB 7458R1.  OPERATION CHECKED GOOD.  SUBMITTER STATED MINIMUM FUEL FLOW SETTINGS ARE A KNOWN PROBLEM ON THIS MODEL ENGINE.
